# SDR SWAA2022021055434

- Difficulty date: December 22, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: INNER LINER MATERIAL SHOWS EVIDENCE OF DELAMINATION AND OVER 90% MATERIAL DETERIORATION ; ACCESS PANEL 431DR / [01] REMOVED AND REPLACED ALUMINIUM FOIL DAMAGE AT PANEL 431DR IN REF B737-700 SRM 51-70-14-2R-3; [02] VERIFIED WORK PERFORMED
